# SDR DALA2025040102427

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 7,210 hours, 3,077 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK NO. 5 HAS SMALL AREA OF PITTING CORROSION ON THE FORWARD LOWER SURFACE. -M- SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 040-0001:5742-01028-02A/001 00181 PERFORMED EDDY CURRENT INSPECTION PER AMDS# 5742-01028-02A STEP 10. (LP# 0882801)
